# SDR CALA2011050200330

- Difficulty date: May 2, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 33,934 hours, 10,760 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1124
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK  RT BODY STA 500C SHOW CRACK AT I/B FASTENER FOR SUPPORT BRACKET (MFEC) EA 5310-04716 REV C.  INSTALLED REPAIR ON RT BODY STA 500C FOR SUPPORT BRACKET IAW EA 5310-04716 REV C.
